# SDR VNAA2019080611101

- Difficulty date: August 6, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 36,106 hours, 35,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LIGHT WILL NOT TEST. R/R #2 EMERGENCY LIGHT INVERTER, IAW CRJ200 AMM 33-51-07-000/400-801. OPS CHECK GOOD
